Facebook Pixel

Cause of short period

By August 11, 2017 - 6:18pm
Rate This

I was on the pill aubra and my pharmacy switched me to a generic pill. This is my first month being on the generic. I had breakthrough bleeding the week before my placebo pills and now I am on the placebo pills and only had a period for a day and a half . What can cause this? It was enough blood to be a period but only lasted a day and a half. Is it my body getting used to the generic? I always use a condom .

Add a Comment1 Comments


Dear Coco123456,

Thank you for your message.

When changing to a new birth control pill, or even from a generic to name brand or vice versa, there is a chance your period could be delayed or come sooner than expected. There may also be spotting in between periods or a period that is shorter or longer as your body adjusts.


August 12, 2017 - 4:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!